MAUDE Adverse Event Report: ST PAUL DELTEC; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-3251-24
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had been in use with patient and user had captured the needle in the safety mechanism.Reporter stated the needle came out of the safety mechanism and user sustained needle stick.User was given user facility's needle stick protocol.Further information has been requested and not received at this time.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
DELTEC
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11287879
Report Number3012307300-2021-00926
Device Sequence Number14414394
Product Code FPA
UDI-Device Identifier10610586029745
UDI-Public10610586029745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3251-24
Device Catalogue Number21-3251-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1